On nonexistence of oriented cycles in Auslander-Reiten quivers
Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 1, pp. 45-52
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1984_25_1_a7,
author = {Skowronski, Andrzej},
title = {On nonexistence of oriented cycles in {Auslander-Reiten} quivers},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {45--52},
year = {1984},
volume = {25},
number = {1},
mrnumber = {0778075},
zbl = {0559.16017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a7/}
}
Skowronski, Andrzej. On nonexistence of oriented cycles in Auslander-Reiten quivers. Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 1, pp. 45-52. http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a7/